Grave’s

/Tag:Grave's

Cutaneous Leukocytoclastic Vasculitis associated with Methimazole

Case Presentation: Anti-thyroid Drugs (ATD) such as propilthiourcil (PTU) and methimazole (MTM) can cause a number of systemic changes such as fever, rash, and respiratory symptoms (from epistaxis to diffuse alveolar hemorrhage). Guidelines almost always [...]

By | 2018-03-19T13:18:04+00:00 March 19th, 2018|Adult, Clinical Vignettes, Hospital Medicine 2018|Comments Off on Cutaneous Leukocytoclastic Vasculitis associated with Methimazole

GRAVE’S RAVE

Case Presentation: A 21-year-old previously healthy female with no known medical history was brought in by ambulance from a rave party with concerns for being pale, tremulous and diaphoretic. She reportedly had consumed three shots [...]

By | 2019-03-11T14:35:39+00:00 March 11th, 2019|Adult, Clinical Vignettes, Hospital Medicine 2019|Comments Off on GRAVE’S RAVE